# SDR UALA2012091805270

- Difficulty date: September 17, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 38,286 hours, 16,452 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 144
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FQI CH 2 FAULT PER MEL 2840B.  CFDS FAULTING FWC1: NO DATA FROM FQIC2A-2B.  ACP TSM 31-53-00-810-820.  REPLACED FQI COMPUTER.  NO FAULT MESSAGES.
